# SDR GUU2008F00025

- Difficulty date: April 29, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: 10164001423
- Condition: Corroded
- Location: Rudder
- Part time: 23,060 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINTENANCE DISCOVERED LOWER RUDDER HINGE EXFOLIATED.  REPLACED LOWER RUDDER HINGE.  (A)
